On Construction of Orthogonal d-ary Operations

Markovski, Smile and Mileva, Aleksandra (2017) On Construction of Orthogonal d-ary Operations. Publications de l'Institut Mathématique, 101 (115). pp. 109-119. ISSN 0350-1302

publn121p109-119.pdf - Published Version

Download (158Kb) | Preview


A d-hypercube of order n is an n × · · · × n (d times) array with n^d elements from a set Q of cardinality n. We recall several connections between d-hypercubes of order n and d-ary operations of order n. We give constructions of orthogonal d-ary operations that generalize a result of Belyavskaya and Mullen. Our main result is a general construction of d-orthogonal d-ary operations from d-ary quasigroups.

Item Type: Article
Subjects: Natural sciences > Computer and information sciences
Divisions: Faculty of Computer Science
Depositing User: Aleksandra Mileva
Date Deposited: 26 Apr 2017 13:07
Last Modified: 26 Apr 2017 13:07
URI: http://eprints.ugd.edu.mk/id/eprint/17743

Actions (login required)

View Item View Item